# SDR AALA202109143522

- Difficulty date: August 28, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N977NN
- Make and model: Boeing 737823
- Aircraft serial: 31225
- Aircraft time: 17,980 hours, 7,365 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Bs500a-500i S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION MEASURING L=3.50 IN, W=2.75 IN, D=0.008 IN, ON FORWARD CARGO AREA LEFT HAND TRANSITION PANEL LOCATED BETWEEN STA 500A TO 500I AT S26R. REPLACED PANEL PER AARD 51-00-05-1 SRM 51-40-02.
